# SDR HEEA088594

- Difficulty date: July 26, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,069 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24922117
- Part serial: 0799
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG EMERGENCY FLOAT LEAKING. SHOP REPAIR.
